The EMS Publishing House is now EMS Press and has its new home at

Please find all EMS Press journals and articles on the new platform.

Zeitschrift für Analysis und ihre Anwendungen

Full-Text PDF (189 KB) | Metadata | Table of Contents | ZAA summary
Volume 27, Issue 2, 2008, pp. 233–252
DOI: 10.4171/ZAA/1353

Published online: 2008-06-30

Attractor Bifurcation of Three-Dimensional Double-Diffusive Convection

Chun-Hsiung Hsia[1], Tian Ma[2] and Shouhong Wang[3]

(1) National Taiwan University, Taipei, Taiwan
(2) Sichuan University, China
(3) Indiana University, Bloomington, United States

In this article, we present a bifurcation analysis on the double-diffusive convection. Two pattern selections, rectangles and squares, are investigated. It is proved that there are two different types of attractor bifurcations depending on the thermal and salinity Rayleigh numbers for each pattern. The analysis is based on a newly developed attractor bifurcation theory, together with eigen-analysis and the center manifold reductions.

Keywords: Attractor bifurcation

Hsia Chun-Hsiung, Ma Tian, Wang Shouhong: Attractor Bifurcation of Three-Dimensional Double-Diffusive Convection. Z. Anal. Anwend. 27 (2008), 233-252. doi: 10.4171/ZAA/1353